| Model Number |
A64340A |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to olympus, the jaws, 5 x 330 mm, dissection forceps, is stuck in the set.The issue was found during preparation for use.Repair is not possible due to a damaged insert mechanism.There were no reports of patient harm.
Additional Manufacturer Narrative
The device was not returned to olympus for evaluation.A supplemental report will be submitted if any additional information is provided by the user facility.
Additional Manufacturer Narrative
This supplemental report is to inform that upon further review, the initial medwatch was submitted in error.The event has already been reported on medwatch 9610773-2023-01493 (patient identifier (b)(6).Refer to this file for supplemental information related to this event.